MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.25MM X 25MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 5.25MM X 25MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE52525
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Stroke/CVA (1770); Paralysis (1997); Thrombosis/Thrombus (4440)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent (subject device) was used in the medical procedure.However, the stent was flattened, and the mid-section of the stent didn't open completely.The clot went distal and may resulted in a stroke.No further information available.
 
Event or Problem Description
It was reported that the stent (subject device) was used in the medical procedure.However, the stent was flattened, and the mid-section of the stent didn't open completely.The physician used wire and balloon to open the subject stent.The clot went distal and may resulted in a stroke.The patient was given integrilin for thrombus.The surgery was delayed by 20 minutes and was completed.The patient was reported to be left side hemiplegic post procedure.No further information available.
 
Additional Manufacturer Narrative
B2 - outcomes attributed to ae - updated.B5 - executive summary - updated.C2 / d10 - concomitant products grid - added.D4 ¿ expiration date ¿ added.D4 ¿ gtin ¿ updated.H4 ¿ manufacturing date - added.F10 / h6 health effect - clinical code - updated.F10 / h6 health effect - impact code - updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events could not be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.The event description states "stent didn't completely open it was flattened in the midsection.Clot that went distal.May have resulted in small stroke." additional information states that the stent was very narrow and tough to get through.Took 20 minutes to access through the stent with a wire and balloon and open the stent.The patient's pru was 188 so they likely had issues because of the stent not opening right away and not being therapeutic on meds.Medical intervention was reported.The physician used balloon and guidewire to open the stent and clotting, may have resulted in small stroke that led to one side of the patient not moving.A surgical delay of 20 minutes were reported.Patient on brilinta and aspirin and integralin.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported event of ¿stent failed/unable to open' and 'stent deformed'.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient stroke as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.

Brand Name
SURPASS ELITE FDS 5.25MM X 25MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23879076
Report Number3008881809-2025-00746
Device Sequence Number15865725
Product Code OUT
UDI-Device Identifier07613327583281
UDI-Public(01)07613327583281(17)280721(10)25751865
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE52525
Device Lot Number25751865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO SELECT GUIDEWIRE (STRYKER).; TRANSFORM SUPER COMPLIANT BALLOON (STRYKER).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age74 YR
Patient SexFemale